• Max's Avatar

    I have a burning tongue. What could cause that?

    Asked by Max on Monday, February 18, 2013

    I have a burning tongue. What could cause that?

    I have been taking anastrozole for a year. Could it be a side effect?

    3 Answers from the Community

    • nancyjac's Avatar

      I take anastrozole as well and have never had any oral issues from it. Most likely it is unrelated. Could be from something you ate or put in your mouth (mouthwash, toothpaste or abrasion from a toothbrush). If it doesn't go away in a day or two, I would check with your dentist.

      over 3 years ago
    • JennyMiller's Avatar

      I also take anastrozole and have never had that side effect. Hope you are able to resolve this - Good Luck!

      over 3 years ago
    • jad's Avatar

      I experienced that to a very slight degree and it did not last long.
      However, it was not from anaztrozole - I was on Taxotere (docetaxel) & Cytoxan (cyclophosphamide) aka TC.

      I think it was the taxotere that affected my sensory nerves in some way....my tongue being the least effected.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.